General Letters in Mathematics

Volume 5 - Issue 3 (1) | PP: 111 - 117 Language : English
DOI : https://doi.org/10.31559/glm2018.5.3.1
637
34

On the Study of Nonlinear Fractional Differential Equations on Unbounded Interval

Ahmed Hallaci ,
Hamid Boulares ,
Muhammet Kurulay
Received Date Revised Date Accepted Date Publication Date
25/12/2018 17/1/2019 10/2/2019 28/4/2019
Abstract
By the means of the variation of constants formula and some analytical skills, we use Banach contraction principle to investigate in this paper an uniqueness and existence of unbounded solution for nonlinear differential equations of fractional orders in weighted Banach space. At last, we present an illustrative example to support our main result.


How To Cite This Article
, A. H.Boulares , H. & Kurulay , M. (2019). On the Study of Nonlinear Fractional Differential Equations on Unbounded Interval . General Letters in Mathematics, 5 (3), 111-117, 10.31559/glm2018.5.3.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.